Global existence of solutions for the non linear Boltzmann equation of semiconductor physics.

Título inglés Global existence of solutions for the non linear Boltzmann equation of semiconductor physics.
Título español Existencia global de soluciones para la ecuación no lineal de Boltzmann en física de semiconductores.
Autor/es Mustieles, Francisco José
Organización Cent. Math. Appl. Ec. Polytech., Palaiseau, Francia
Revista 0213-2230
Publicación 1990, 6 (1-2): 43-59, 7 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we give a proof of the existence and uniqueness of smooth solutions for the nonlinear semiconductor Boltzmann equation. The method used allows to obtain global existence in time and uniqueness for dimensions 1 and 2. For dimension 3 we can only assure local existence in time and uniqueness. First, we define a sequence of solutions for a linearized equation and then, we prove the strong convergence of the sequence in a suitable space. The metod relies on the use of interpolation estimates in order to control the decay of the solution when the wave vector goes to infinity.
Clasificación UNESCO 120220 ; 221125
Palabras clave español Semiconductores ; Ecuaciones diferenciales en derivadas parciales ; Alineal ; Teorema de existencia ; Soluciones
Código MathReviews MR1086150
Código Z-Math Zbl 0728.45010
Icono pdf Acceso al artículo completo